# SDR CALA2015083100717

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924
- Aircraft serial: 31640
- Aircraft time: 10,893 hours, 3,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EXIT EMER LIGHT INOPERATIVE.  RELAMPED LT AFT OVERWING EMER LIGHT.  OPERATIONS CHECKED GOOD ALL IAW AMM 33-51-04 MFG PN 767.
